MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP
Model Number LVZRMS180J
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.Analysis indicated that the guidewire was kinked.The guidewire was unraveled.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the implanter inserted the guidewire into the left ventricular (lv) lead and posi tioned the lead.The lead was attempted to be withdrawn but was unable to withdraw the lead without dislodging the lead.The guidewire was stuck in the lead body and forceful retraction was not possible.The lv lead and guidewire were removed and replaced.No pati ent complications have been reported as a result of this event.

Brand Name
ZINGER GUIDE WIRE - CRDM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8413354
Report Number1220452-2019-00024
Device Sequence Number1811256
Product Code DQT
UDI-Device Identifier20643169452316
UDI-Public20643169452316
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2018
Device Model NumberLVZRMS180J
Device Catalogue NumberLVZRMS180J
Device Lot NumberG15A05770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2019
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1